TITLE

On hyperinvariant subspaces of contraction operators on a Banach space whose spectrum contains the unit circle

AUTHOR(S)
Ming Xue Liu
PUB. DATE
September 2008
SOURCE
Acta Mathematica Sinica;Sep2008, Vol. 24 Issue 9, p1471
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we prove that every operator in a class of contraction operators on a Banach space whose spectrum contains the unit circle has a nontrivial hyperinvariant subspace.
ACCESSION #
36468460

 

Related Articles

  • Extended weak coupling limit for Friedrichs Hamiltonians. Derezi�F1;ski, Jan; De Roeck, Wojciech // Journal of Mathematical Physics;Jan2007, Vol. 48 Issue 1, p012103 

    We study a class of self-adjoint operators defined on the direct sum of two Hilbert spaces: a finite dimensional one called sometimes a “small subsystem” and an infinite dimensional one called a “reservoir.” The operator, which we call a “Friedrichs...

  • On orbit-reflexive operators. Müller, V.; Vršovský, J. // Journal of the London Mathematical Society;Apr2009, Vol. 79 Issue 2, p497 

    Let T be a bounded linear Banach space operator such that . Then T is orbit-reflexive. In particular, every Banach space operator with a spectral radius different from 1 is orbit-reflexive. Better estimates are obtained for operators in Hilbert spaces. We also present a simple example of a...

  • Feedback invariance of SISO infinite-dimensional systems. Morris, Kirsten; Rebarber, Richard // Mathematics of Control, Signals & Systems;Dec2007, Vol. 19 Issue 4, p313 

    We consider a linear single-input single-output system on a Hilbert space X, with infinitesimal generator A, bounded control element b, and bounded observation element c. We address the problem of finding the largest feedback invariant subspace of X that is in the space c ? perpendicular to c....

  • Analytic Extension of Functions from Analytic Hilbert Spaces*. Wang, Kai // Chinese Annals of Mathematics;Jun2007, Vol. 28 Issue 3, p321 

    Let M be an invariant subspace of $$ H^{2}_{v} $$ . It is shown that for each f ∈ M ⊥, f can be analytically extended across ∂ $$ {\partial \mathbb{B}_{d} } \mathord{\left/ {\vphantom {{\partial \mathbb{B}_{d} } {\sigma {\left( {S_{{z_{1} }} , \cdots ,S_{{z_{d} }} } \right)}}}}...

  • COMPLEMENTED INVARIANT SUBSPACES IN BERGMAN SPACES. BORIS KORENBLUM; KEHE ZHU // Journal of the London Mathematical Society;Apr2005, Vol. 71 Issue 2, p467 

    It is shown that the invariant subspace of the Bergman space $A^p$ of the unit disk, generated by either an $A^p$-interpolating sequence or a singular inner function with a single point mass on the unit circle, is complemented in $A^p$.

  • Spectrum of Quasi-Class (A, k) Operators. Xiaochun Li; Fugen Gao; Xiaochun Fang // ISRN Mathematical Analysis;2011, Special section p1 

    An operator T ∈ B (…) is called quasi-class (A, k) if T*k(|T²| - |T|²)Tk ≥ 0 for a positive integer k, which is a common generalization of class A. In this paper, firstly we consider some spectral properties of quasi-class (A, k) operators; it is shown that if T is a...

  • Joint local quasinilpotence and common invariant subspaces. Valles, A. Fern�ndez // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Aug2006, Vol. 116 Issue 3, p317 

    In this article we obtain some positive results about the existence of a common nontrivial invariant subspace for N-tuples of not necessarily commuting operators on Banach spaces with a Schauder basis. The concept of joint quasinilpotence plays a basic role. Our results complement recent work by...

  • A Comparison of Mann and Ishikawa interations of quasi-contraction operators. Olaleru, Johnson 0. // World Congress on Engineering 2007 (Volume 1);2007, p872 

    It is generally conjectured that the Mann iteration converges faster than the Ishikawa iteration for any operator defined on an arbitrary closed convex subset of a Banach space. The recent result of Babu et al [1] shows that this conjecture can be proved for a class of quasi-contractive...

  • Piron's and Bell's Geometrical Lemmas. Navara, Mirko // International Journal of Theoretical Physics;Aug2004, Vol. 43 Issue 7/8, p1587 

    The famous Gleason's Theorem gives a characterization of measures on lattices of subspaces of Hilbert spaces. The attempts to simplify its proof lead to geometrical lemmas that possess also easy proofs of some consequences of Gleason's Theorem. We contribute to these results by solving two open...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics